Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 42, NWS State College, PA

May 1, 20174 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 1, 2017, 9:55 PM EDT for 4 counties in Pennsylvania. It was in force for 80 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2017, 9:55 PM EDT (01:55 UTC)
Expired
May 1, 2017, 11:15 PM EDT
In force
80 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Columbia County, PA, Montour County, PA, Northumberland County, PA, Snyder County, PA

The radar

The State College radar (KCCX), 116 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 10:01 PM EDTTSTM WND DMG1 Ene Mount Pleasant Mi, PANUMEROUS TREES DOWN.
May 1, 10:12 PM EDTTSTM WND DMGSelinsgrove, PANUMEROUS TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 2:12 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2017-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 403 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2017-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
403 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.7
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

907 
WUUS51 KCTP 020155
SVRCTP
PAC037-093-097-109-020315-
/O.NEW.KCTP.SV.W.0042.170502T0155Z-170502T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
955 PM EDT MON MAY 1 2017

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northumberland County in central Pennsylvania...
  Eastern Snyder County in central Pennsylvania...
  Southeastern Montour County in central Pennsylvania...
  Columbia County in central Pennsylvania...

* Until 1115 PM EDT

* At 953 PM EDT, a severe thunderstorm was located near Meiserville,
  moving northeast at 55 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Northumberland, Sunbury, Berwick, Shamokin, Kulpmont, Mount Carmel,
  Danville, Selinsgrove, Bloomsburg and Shamokin Dam.

For those driving on Interstate 80, this includes areas between the
Danville and Nescopek exits, specifically from mile markers 225 to
247.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

In addition to damaging winds, frequent cloud to ground lightning is 
occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

A tornado watch remains in effect until 1000 PM EDT for central
Pennsylvania.

LAT...LON 4088 7629 4080 7631 4067 7667 4065 7680
      4061 7689 4062 7694 4065 7695 4064 7700
      4068 7704 4068 7714 4070 7716 4118 7631
      4113 7627 4114 7623 4103 7623 4095 7621
TIME...MOT...LOC 0153Z 238DEG 47KT 4064 7705 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

Lambert
1 follow-up statement
301 
WWUS51 KCTP 020223
SVSCTP

Severe Weather Statement
National Weather Service State College PA
1023 PM EDT MON MAY 1 2017

PAC109-020232-
/O.CAN.KCTP.SV.W.0042.000000T0000Z-170502T0315Z/
Snyder PA-
1023 PM EDT MON MAY 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SNYDER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved east of 
Snyder County. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central Pennsylvania.

LAT...LON 4088 7629 4080 7631 4067 7667 4065 7677
      4070 7678 4076 7675 4081 7676 4084 7679
      4092 7677 4118 7631 4113 7627 4114 7623
      4103 7623 4095 7621
TIME...MOT...LOC 0222Z 238DEG 47KT 4084 7662 

$$

PAC037-093-097-020315-
/O.CON.KCTP.SV.W.0042.000000T0000Z-170502T0315Z/
Northumberland PA-Montour PA-Columbia PA-
1023 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHEASTERN NORTHUMBERLAND...SOUTHEASTERN MONTOUR AND COLUMBIA
COUNTIES...

At 1022 PM EDT, a severe thunderstorm was located over Stonington,
moving northeast at 55 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Berwick, Shamokin, Mount Carmel, Kulpmont, Danville, Bloomsburg,
Sunbury, Mifflinville, Rupert and Wilburton Number Two.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4088 7629 4080 7631 4067 7667 4065 7677
      4070 7678 4076 7675 4081 7676 4084 7679
      4092 7677 4118 7631 4113 7627 4114 7623
      4103 7623 4095 7621
TIME...MOT...LOC 0222Z 238DEG 47KT 4084 7662 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

Lambert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 8:02 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 1, 8:02 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service State College PA
802 PM EDT Mon May 1 2017

.SYNOPSIS...
A strong cold will push east across the Commonwealth this
afternoon into early tonight. The front will usher in brisk
west to northwest winds and cooler air for Tuesday. Fair weather
with milder temperatures will occur Wednesday under a weak
ridge of high pressure. A new storm system is likely to affect
the region from Thursday afternoon through Friday. Much colder
air is expected for late Friday through the upcoming weekend.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Updated information for severe thunderstorm watch
across the southeast until 11 PM.

Line of storms just moving across the office now.

Tornado Watch #185 in effect until 10 PM...

Earlier discussion below.

Latest radar shows a line of moderate showers moving toward my
western zones. So far no lighting being observed but stability
is eroding as breaks begin developing in the cloudcover of the
warm sector that covers just about the entire CWA. Far eastern
areas are experiencing the last vestiges of the cool air damming
and marine layer that has kept cool- moist conditions in place.

Conditions are falling into place for a widespread outbreak of
potentially severe thunderstorms and even some isolated strong
tornadoes. RAP is depicting EHI's of 1-3 (anything greater than
1 is significant) already in place over Central Pa. Deep layer
shear is simultaneously a very impressive 50-70kt over most of
my CWA.

The main line of convection is starting to form over eastern
Ohio, and the HRRR tracks it east across the area between about
20-01Z. The main mode of convection looks to be linear with
bowing segments/QLCS storms, but the potential for rotation
within isolated elements will be very high. LCL's are marginal
but within the parameters that if a supercells begins to show
strong gate to gate shear, tornadogenesis will be very possible.

SPC has continued the ENHANCED risk over practically all of PA.

Forecast storm total rainfall amount by midnight tonight will
range from one-half of an inch, to one inch in some areas of
Ncent and NW PA.

Afternoon high temps should reach the mid/upr 70s...to near
80F in some of the Central and Southern Valleys. Anything
slightly warmer than this spells more significant severe
weather concerns, and could prompt SPC to raise the Day 1
outlook into the MDT category across portions of the state,
considering the existing llvl boundaries and highly anomalous
low-mid level shear.

A narrow north/south ribbon of +3-4 sigma PWAT air along and
just ahead of the cold front will support some locally heavy
downpours and storm total QPF by 04Z Tuesday up over one inch
in some spots. WPC highlights a small portion of my NERN zones
with a MARGINAL risk of heavy rain/flooding. It's still too soon
(with some uncertainties) to get into any type of flood watches
at this point.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
Expect significant convection to be ongoing/near to exiting the
extreme eastern CWA during the late evening hours tonight. Cold
front forcing the convection will move east through the state
overnight into Tuesday morning, advecting much chillier air into
the state.

Scattered to numerous rain showers may linger until 06Z before
weak post frontal ridging slides east over the region after
midnight accompanied by drier and cooler lvll air.

Lows early Tuesday will vary from the mid 40s across the NW
mtns, to the upper 50s in the SE.

GEFS axis of 2-3 sigma WSW 850 mb winds and the presence of
45-50 kt winds occupying the top of the well-mixed layer (at
around 4-5 kft agl Tuesday afternoon) will lead to sfc wind gusts
easily in the 30 to 35 kt range, and perhaps even 5-10 kts
higher.

High temps Tuesday afternoon will be in the L50s across the NW
mtns...L60s just to the SE of the I99/Rt 220 corridor, and upper
60s near and to the SE of I-81.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Cyclonic flow will dominate the region through much of the long
term period with one upper trof exiting at the start of the
period and a second arriving late week. Early on, a gusty NW
wind and unsettled light showery weather will persisting mainly
for the northern part of the state right into Wednesday.

A chance for a more widespread/soaking (MDT to HVY) rain
arrives Thu afternoon into Fri, as the latest 00Z Operational
GFS/EC run and their EFSs are coming into decent/converging
agreement with an area of low pressure progged to develop along
the southern Appalachians and the lift north-northeastward.

Although this event shows some pretty strong signals (even at
this long time range) for a potential, widespread 1-2 inch
rainfall late in the upcoming week, A wide and varying array of
models solutions has been present prior to the latest model run
or two to throw some uncertainty into the mix w/respect to the
specific timing and amount of showers across the CWA.

Fri night and Saturday will turn windy and quite cool with
isolated rain showers falling across the central mtns, while
the Alleghenies experiences more numerous rain showers...likely
changing over to snow showers across most of the region. Cyclonic
flow will begin to wane early next week, with slowly improving
conditions, as the second upper trof lifts out.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The main factors for the beginning of this forecast will be the
diminishing threat for thunderstorms. A continuing forecast
issue will be the gusty winds and low level windshear.

Two thin lines of convection will continue to move through the
area through sunset. One line will move toward KMDT and KLNS
with the other set to affect KJST and KAOO over the next few
hours.

As the convection slides east overnight, winds will shift to
the west northwest and remain gusty...15 to 20kts with gusts to
30 kts through the forecast period.

VFR conditions will develop overnight and continue during the
day.

Outlook...

Wed...Showers ending NW. MVFR cigs west becoming VFR. Decreasing
winds.

Thu-Sat...Widespread sub-VFR with periods of rain.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...La Corte
NEAR TERM...La Corte/Martin
SHORT TERM...Lambert
LONG TERM...Lambert/Gartner
AVIATION...Tyburski/Head
Hazardous weather outlook, May 1, 7:08 PM EDT, 2 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
708 PM EDT Mon May 1 2017

PAZ036-056>059-063>066-021845-
Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
708 PM EDT Mon May 1 2017

...SEVERE THUNDERSTORM WATCH 186 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ012-018-019-025>028-034-035-037-041-042-045-046-049>053-021845-
Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon-
Mifflin-Juniata-Bedford-Fulton-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-
708 PM EDT Mon May 1 2017

...TORNADO WATCH 185 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ004>006-010-011-017-024-033-021845-
Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset-
708 PM EDT Mon May 1 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Martin

In the hours before

Local storm report, May 1, 9:11 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
911 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     TSTM WND DMG     1 WNW PENNSYLVANIA FURN 40.71N  78.02W
05/01/2017                   HUNTINGDON         PA   TRAINED SPOTTER

            TREES ON ROAD.

&&

EVENT NUMBER CTP1701141

JMC
Local storm report, May 1, 9:12 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
912 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     3 NW WILCOX             41.61N  78.72W
05/01/2017                   ELK                PA   FOREST SERVICE

            WIDESPREAD TREE TOPS SNAPPED OFF TWIN LAKES CAMPGROUND

&&

EVENT NUMBER CTP1701142

TYBURSKI
Local storm report, May 1, 9:16 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
916 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND DMG     MACKEYVILLE             41.05N  77.43W
05/01/2017                   CLINTON            PA   SOCIAL MEDIA

            TREES AND WIRES DOWN.

&&

EVENT NUMBER CTP1701143

JMC
Local storm report, May 1, 9:18 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
918 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     BOALSBURG               40.77N  77.79W
05/01/2017                   CENTRE             PA   SOCIAL MEDIA

            TREE DOWN.

&&

EVENT NUMBER CTP1701144

JMC
Local storm report, May 1, 9:37 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
937 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     MIFFLINBURG             40.92N  77.05W
05/01/2017                   UNION              PA   911 CALL CENTER

            NUMEROUS TREES DOWN. TREE ON CAR ON MARKET ST.

&&

EVENT NUMBER CTP1701145

TYBURSKI
Local storm report, May 1, 9:50 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
950 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     2 ENE TIDIOUTE          41.69N  79.37W
05/01/2017                   WARREN             PA   911 CALL CENTER

            NUMEROUS TREES DOWN ALONG DAVEY HILL ROAD

0325 PM     TSTM WND DMG     1 S YOUNGSVILLE         41.84N  79.32W
05/01/2017                   WARREN             PA   911 CALL CENTER

            TREES DOWN ALONG YORK HILL ROAD

0328 PM     TSTM WND DMG     PITTSFIELD              41.84N  79.38W
05/01/2017                   WARREN             PA   911 CALL CENTER

            NUMEROUS TREES DOWN ON OLD PITTSFIELD ROAD

0338 PM     TSTM WND DMG     1 SE WARREN             41.83N  79.13W
05/01/2017                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON CANTON STREET

0355 PM     TSTM WND DMG     3 S SHEFFIELD           41.65N  79.03W
05/01/2017                   WARREN             PA   911 CALL CENTER

            TREES DOWN ALOING ROUTE 666 SOUTH OF SHEFFIELD

0400 PM     TSTM WND DMG     2 SSW JAMES CITY        41.59N  78.84W
05/01/2017                   ELK                PA   911 CALL CENTER

            WIDESPREAD TREES DOWN ALONG ROUTE 66

0403 PM     HAIL             KANE                    41.66N  78.81W
05/01/2017  M1.00 INCH       MCKEAN             PA   TRAINED SPOTTER

            QUARTER SIZE HAIL IN KANE

0405 PM     TSTM WND DMG     3 NW WILCOX             41.61N  78.72W
05/01/2017                   ELK                PA   FOREST SERVICE

            WIDESPREAD TREE TOPS SNAPPED OFF TWIN LAKES CAMPGROUND

0410 PM     TSTM WND DMG     WILCOX                  41.58N  78.68W
05/01/2017                   ELK                PA   TRAINED SPOTTER

            WIDESPREAD TREES DOWN.

0412 PM     TSTM WND DMG     WILCOX                  41.58N  78.68W
05/01/2017                   ELK                PA   911 CALL CENTER

            WIDESPREAD TREES DOWN IN WILCOX

0425 PM     FUNNEL CLOUD     CROSBY                  41.75N  78.37W
05/01/2017                   MCKEAN             PA   911 CALL CENTER

            FUNNEL CLOUD NEAR CROSBY

0428 PM     TSTM WND DMG     2 SE BRANDY CAMP        41.32N  78.67W
05/01/2017                   ELK                PA   911 CALL CENTER

            WIDESPREAD TREES DOWN

0440 PM     TSTM WND DMG     CURWENSVILLE            40.97N  78.52W
05/01/2017                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN

0445 PM     TSTM WND DMG     2 N SHINGLEHOUSE        41.99N  78.19W
05/01/2017                   POTTER             PA   SOCIAL MEDIA

            ROOF AND BUILDING DAMAGE

0505 PM     TSTM WND DMG     JOHNSTOWN               40.33N  78.92W
05/01/2017                   CAMBRIA            PA   911 CALL CENTER

            TREE ON HOUSE ON VENANGO STREET

0550 PM     TSTM WND DMG     SCHELLSBURG             40.05N  78.64W
05/01/2017                   BEDFORD            PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN

0600 PM     TSTM WND DMG     SNOW SHOE               41.03N  77.95W
05/01/2017                   CENTRE             PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN IN SNOW SHOE

0600 PM     TSTM WND DMG     SNOW SHOE               41.03N  77.95W
05/01/2017                   CENTRE             PA   TRAINED SPOTTER

            SHED DAMAGED AND TREES DOWN.

0600 PM     TSTM WND DMG     OSTERBURG               40.18N  78.53W
05/01/2017                   BEDFORD            PA   911 CALL CENTER

            TREES AND PHONE POLES DOWN

0619 PM     TSTM WND DMG     PARK FOREST             40.80N  77.91W
05/01/2017                   CENTRE             PA   TRAINED SPOTTER

            TREES DOWN IN WOODYCREST

0619 PM     TSTM WND DMG     1 WNW PENNSYLVANIA FURN 40.71N  78.02W
05/01/2017                   HUNTINGDON         PA   TRAINED SPOTTER

            TREES ON ROAD.

0623 PM     TSTM WND DMG     TIOGA                   41.90N  77.14W
05/01/2017                   TIOGA              PA   TRAINED SPOTTER

            STRUCTURAL DAMAGE TO HOME

0623 PM     TSTM WND DMG     STATE COLLEGE           40.79N  77.86W
05/01/2017                   CENTRE             PA   911 CALL CENTER

            LARGE PINE TREE BLOCKING NORTH ATHERTON STREET

0623 PM     TSTM WND DMG     1 S TIOGA               41.89N  77.14W
05/01/2017                   TIOGA              PA   TRAINED SPOTTER

            SIDING REMOVED.

0623 PM     TSTM WND DMG     PLEASANT GAP            40.86N  77.74W
05/01/2017                   CENTRE             PA   TRAINED SPOTTER

            TREE DOWN.

0627 PM     TSTM WND DMG     PINE GROVE MILLS        40.74N  77.87W
05/01/2017                   CENTRE             PA   TRAINED SPOTTER

            LARGE TREE DOWN.

0627 PM     TSTM WND DMG     BOALSBURG               40.77N  77.79W
05/01/2017                   CENTRE             PA   SOCIAL MEDIA

            TREE DOWN.

0630 PM     TSTM WND DMG     UNIVERSITY PARK         40.80N  77.86W
05/01/2017                   CENTRE             PA   911 CALL CENTER

            PINE TREES BLOCKING BURROWES ROAD AT WARING COMMONS

0635 PM     TSTM WND DMG     BOALSBURG               40.77N  77.79W
05/01/2017                   CENTRE             PA   911 CALL CENTER

            NUMEROUS TREES DOWN NEAR MILITARY MUSEUM

0645 PM     TSTM WND DMG     LOCK HAVEN              41.14N  77.45W
05/01/2017                   CLINTON            PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN

0645 PM     TSTM WND DMG     LAMAR                   41.01N  77.51W
05/01/2017                   CLINTON            PA   TRAINED SPOTTER

            TREES DOWN ON HOMES

0649 PM     TSTM WND DMG     MACKEYVILLE             41.05N  77.43W
05/01/2017                   CLINTON            PA   SOCIAL MEDIA

            TREES AND WIRES DOWN.

0656 PM     TSTM WND GST     LOCK HAVEN              41.14N  77.45W
05/01/2017  M66 MPH          CLINTON            PA   AWOS

            66 MPH GUST RECORDED AT LOCK HAVEN PIPER AIRPORT

0656 PM     TSTM WND DMG     BURNHAM                 40.64N  77.56W
05/01/2017                   MIFFLIN            PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN.

0715 PM     TSTM WND GST     WILLIAMSPORT            41.24N  77.02W
05/01/2017  M85 MPH          LYCOMING           PA   911 CALL CENTER

0725 PM     TSTM WND DMG     MIFFLINBURG             40.92N  77.05W
05/01/2017                   UNION              PA   911 CALL CENTER

            NUMEROUS TREES DOWN. TREE ON CAR ON MARKET ST.

&&

EVENT NUMBER CTP1701118 CTP1701120 CTP1701111 CTP1701112 CTP1701121
CTP1701115 CTP1701114 CTP1701142 CTP1701128 CTP1701117 CTP1701119
CTP1701113 CTP1701116 CTP1701146 CTP1701122 CTP1701130 CTP1701123
CTP1701129 CTP1701131 CTP1701125 CTP1701141 CTP1701124 CTP1701126
CTP1701133 CTP1701139 CTP1701135 CTP1701144 CTP1701140 CTP1701138
CTP1701132 CTP1701134 CTP1701143 CTP1701127 CTP1701137 CTP1701136
CTP1701145

TYBURSKI

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:01 PM EDTSpecial Weather StatementCTPBedford, Fulton, Huntingdon44 min
May 1, 8:18 PM EDTSpecial Weather StatementCTPMontour27 min
May 1, 8:29 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton, Huntingdon46 min
May 1, 8:39 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Sullivan36 min
May 1, 8:47 PM EDTTornado WarningCTPFranklin, Fulton, Huntingdon26 min
May 1, 8:55 PM EDTAreal Flood AdvisoryCTPColumbia, Lycoming, Montour, Northumberland, Sullivan, Union3 hr
May 1, 9:02 PM EDTSpecial Weather StatementCTPUnion28 min
May 1, 9:10 PM EDTSevere Thunderstorm WarningCTPJuniata, Perry54 min
May 1, 10:06 PM EDTAreal Flood AdvisoryCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more3 hr
May 1, 10:55 PM EDTSpecial Weather StatementCTPJuniata, Perry, Snyder65 min
May 1, 11:55 PM EDTSpecial Weather StatementCTPColumbia, Dauphin, Northumberland, Perry, Schuylkill80 min
May 2, 4:35 AM EDTWind AdvisoryCTPBedford, Blair, Cambria, Cameron, Clearfield, Elk and 3 more14 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.